Publication
Title
Location adjustment for the minimum volume ellipsoid estimator
Author
Abstract
Language
English
Source (journal)
Statistics and computing. - London
Publication
London : 2002
ISSN
0960-3174
Volume/pages
12:3(2002), p. 191-200
ISI
000178716400001
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 12.09.2018
To cite this reference